# SDR YENA2025082500873

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 7,931 hours, 1,180 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Part number: 32914322
- Part serial: 5792
- Condition: Faulted
- Location: Apu Load Valve
- Part time: 6,723 hours, 5,408 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#33, BOS-CDG. (ETOPS) "APU MAINTENANCE MESSAGE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); PERFORMED REMOVAL AND REPLACEMENT OF APU LOAD CONTROL VALVE PER AMM 49-51-51. OPS CHECK GOOD NO FAULTS APPEAR ON ECAM, NO LEAKS NOTED. AIRCRAFT SYSTEM RESPONDS NORMAL.
